# SDR KW1R20151222003

- Difficulty date: December 22, 2015
- Submitted: December 24, 2015
- Operation: General aviation
- Filed by: Baltimore Police Aviation Unit, repair station KW1R285K
- Aircraft: N452F
- Make and model: Urocop EC120B
- Aircraft serial: 1656
- Aircraft time: 3,038 hours, 2,860 cycles
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 6784517901
- Part serial: 03641
- Condition: Binding
- Location: Heat
- Part time: 742 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON RETURNING FROM A FLIGHT PILOT WAS UNABLE TO SHUTOFF THE P2 HEAT VALVE, CABIN HEAT ON, AIRCRAFT SHUTDOWN.
